# SDR UIEA2019122306115

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,423 hours, 17,297 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR AFT EQUIP EXHAUST FAN NR 2.  ACCOMPLISHED FIM TASK 21-26 FT 806. MESSAGE CLEARED. OPS CHECKED NORMAL.
